# SDR P5CA0601502

- Difficulty date: October 31, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 24,804 hours, 4,262 cycles
- Engine: Ge CF680C2*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 1978M64G01
- Condition: Cracked
- Location: Nr 3  Eng Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

1.5 HOURS INTO FLIGHT,  NR 3 ENGINE OIL DROPPED TO 6 QUARTS. REDUCED THRUST TO IDLE, OIL QUANTITY DROPPED TO 4 QUARTS. SHUTDOWN ENGINE.  FOUND CRACKED OIL LINE TO LOW OIL PRESSURE SWITCH. REPLACED SAME MM 70-50-00, 71-00-00.
